Product Details For ages 6 mos. to 23 mos. Pain reliever/fever reducer. Contains ibuprofen oral suspension (NSAID) 50 mg per 1.25 ml. Dye-free. Lasts up to 8 hours. Non-staining. Use only with enclosed syringe. www.motrin.com. Questions or comments? Call 1-877-895-3665: weekdays 8:00 AM to 8:00 PM EST.
Indications In Each 1.25 ml: Uses: Temporarily:: reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
Directions In Each 1.25 ml: Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right does on chart below. If possible, use weight to dose; otherwise use age. Measure with the dosing device provided. Do not use with any other device. Dispense liquid slowly into the child's mouth, toward the inner cheek. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Under 6 Mos: Ask a doctor. Weight (lb): 12-17 lbs; Age (mos): (6-11 mos): 1.25 mL. Weight (lb): 18-23 lbs; Age (mos): (12-23 mos): 1.875 mL.